# SDR C2XA02CL115

- Difficulty date: May 14, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N17513
- Make and model: Emb EMB-135LR
- Aircraft serial: 145292
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200004090
- Condition: Inoperative
- Location: Cabin
- Part time: 3,905 hours, 3,444 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH FLIGHT # 3958 CREW REPORTED SMOKE IN CABIN WITH #1 PACK RUNNING.                            MAINTENANCE REPLACED #1 PACK ACM OPERATIONAL CHECK GOOD.
